MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 7K72-35
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained a falsely elevated architect estradiol result for a patient having an intrauterine device removed.The patient was not pregnant and had a progesterone result of 0.32.The patient's sample generated an estradiol result of 3670 pmol/l on the architect.The physician expected the estradiol result to be a low value.The sample was retested on roche and generated 15 pg/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
All available patient information was included.No additional information was provided.An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.
 
Additional Manufacturer Narrative
This follow up submission is being submitted to reflect the current contact information in section g1.This follow up submission is also being submitted to correct the product/lot information as it was inadvertently omitted from the initial submission.The following sections were updated to reflect the corrected information.Section d4: catalogue no updated from 07k72-35 to 07k72-74.Lot no updated from unknown to 29368ud01.Expiration date from blank to 7/16/2021.Section h4: device mfg date: u[dated from blank to 4/17/2022.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12819566
Report Number3005094123-2021-00211
Device Sequence Number14887239
Product Code CHP
UDI-Device Identifier00380740106065
UDI-Public00380740106065
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model Number7K72-35
Device Catalogue Number07K72-74
Device Lot Number29368UD01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-02/8/19-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR54545.; ARC I2000SR INST, 03M74-02, ISR54545.
Patient SexFemale